# SDR GLBA20110808K

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 29,551 hours, 30,798 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY EXIT DOOR IN ROW 8 SQUEELS DURING FLIGHT.  MX CLEANED AND INSPECTED DOOR SEAL, INSTALLED EXIT DOOR, NO DEFECTS NOTED.
